# SDR DXTA200601188

- Difficulty date: January 9, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N332QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600523
- Aircraft time: 6,005 hours, 4,999 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRAKE PEDALS FEEL SOFT, SPONGY AND MOVE FURTHER THAN NORMAL.  ITEM IS UNDER INVESTIGATION.
